MathSciNet Relay Station
MathSciNet bibliographic data
MR248846 (40 #2096) 57.01 (55.00)
Husch, L. S. Unknotting in codimension one. Proc. Amer. Math. Soc. 23 1969 215–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement